MURAL - Maynooth University Research Archive Library

    Spectral properties of matrix polynomials in the max algebra

    Gursoy, Buket and Mason, Oliver (2011) Spectral properties of matrix polynomials in the max algebra. Linear Algebra and its Applications, 435 (7). pp. 1626-1635. ISSN 0024-3795

    Download (1MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We consider the spectral properties of matrix polynomials over the max algebra. In particular, we show how the Perron–Frobenius theorem for the max algebra extends to such polynomials and illustrate the relevance of this for multistep difference equations in the max algebra. We also present a number of inequalities for the largest max eigenvalue of a matrix polynomial.

    Item Type: Article
    Keywords: Matrix polynomials; Perron–Frobenius theory; Max algebra;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6065
    Identification Number:
    Depositing User: Oliver Mason
    Date Deposited: 22 Apr 2015 15:57
    Journal or Publication Title: Linear Algebra and its Applications
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads